On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument


Tunc C.

NONLINEAR DYNAMICS, vol.57, pp.97-106, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57
  • Publication Date: 2009
  • Doi Number: 10.1007/s11071-008-9423-6
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.97-106

Abstract

This paper investigates stability and boundedness of solutions to third order nonlinear differential equation with retarded argument: